MathSciNet Relay Station
MathSciNet bibliographic data
MR414595 (54 #2696) 15A48
Hedrick, Mark Blondeau Nonnegative matrices each of whose positive diagonals has the same sum. Proc. Amer. Math. Soc. 59 (1976), no. 2, 399–403.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement